MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE

CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE
Catalog Number 1418-1818
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was identified as part of complaint file remediation project.The doctor cut his hand on the leg of the inserter after the inserter broke during surgery.The doctor completed the facility's exposure control policy.The doctor is doing well and able to perform surgeries.The failure mode is a known risk of the device.Additional hardware used with the component previously listed: motoclip implant kit 18x18x18mm - sterile packaged part number 1418-1818; lot number 102001.
 
Event or Problem Description
The doctor cut his hand on the leg of the inserter after the inserter broke during surgery.The doctor completed the facility's exposure control policy.The doctor is doing well and able to perform surgeries.

Brand Name
MOTOCLIP
Common Device Name
STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9410788
Report Number3011421599-2019-00022
Device Sequence Number14186537
Product Code JDR
UDI-Device Identifier00815432023158
UDI-Public00815432023158
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number1418-1818
Device Lot Number101842
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;